Change search
ReferencesLink to record
Permanent link

Direct link
On Clarkson´s inequalities and interpolation
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1992 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 155, 187-197 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1992. Vol. 155, 187-197 p.
Research subject
URN: urn:nbn:se:ltu:diva-8565Local ID: 714935a0-c27f-11db-9ea3-000ea68e967bOAI: diva2:981503
Godkänd; 1992; 20070222 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(365 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 365 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematische Nachrichten

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link